# SDR QXEA200701022

- Difficulty date: June 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 10,360 hours, 6,813 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 4120T35P02
- Condition: Leaking
- Location: Rt Eng Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2509 - BOTTOM SIDE OF RIGHT SIDE ENGINE HAS A FUEL LEAK.  MAINTENANCE REPLACED THE FUEL CONTROL MANIFOLD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
